# SDR FDEA201601060059

- Difficulty date: January 6, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 66,521 hours, 20,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 34823
- Condition: Corroded
- Location: Bs 423
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOOR, SHEAR PLATE HAS CORROSION, BS 423, LBL 50.  REPAIRED IAW EA F-53-T032259 P1.
